# SDR CALA9900887

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN ANGLE ON FORWARD SIDE OF AFT LIGHTENING HOLE ON LOWER AFT END OF FORWARD CARGO DOOR.  THE ANGLE WAS REMOVED IAW SRM 51-30-02 AND A NEW ANGLE WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, AND 51-30-5.
